Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 

 

On stability of non-domination under taking products


Authors: D. Kotschick, C. Löh and C. Neofytidis
Journal: Proc. Amer. Math. Soc. 144 (2016), 2705-2710
MSC (2010): Primary 57N65, 55M25
DOI: https://doi.org/10.1090/proc/13043
Published electronically: January 27, 2016
MathSciNet review: 3477088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that non-domination results for targets that are not dominated by products are stable under Cartesian products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57N65, 55M25

Retrieve articles in all journals with MSC (2010): 57N65, 55M25


Additional Information

D. Kotschick
Affiliation: Mathematisches Institut, LMU München, Theresienstr. 39, 80333 München, Germany
Email: dieter@member.ams.org

C. Löh
Affiliation: Fakultät für Mathematik, Universität Regensburg, 93040 Regensburg, Germany
Email: clara.loeh@mathematik.uni-regensburg.de

C. Neofytidis
Affiliation: Department of Mathematical Sciences, SUNY Binghamton, Binghamton, New York 13902-6000
Email: chrisneo@math.binghamton.edu

DOI: https://doi.org/10.1090/proc/13043
Received by editor(s): July 6, 2015
Published electronically: January 27, 2016
Additional Notes: The first author is grateful to M. Gromov for a long discussion several years ago, which inspired this note
The second author was supported by the CRC 1085 Higher Invariants (Universität Regensburg, funded by the DFG)
The third author is grateful to S. Wang for useful conversations
Communicated by: Martin Scharlemann
Article copyright: © Copyright 2016 D. Kotschick, C. Löh, and C. Neofytidis